Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 58–58 | Cite as

Antineoplastics/antiplatelets

Acute myocardial infarction, tumour lysis syndrome and haematological disorders: case report
Case report
  • 72 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 70-year-old woman developed tumour lysis syndrome during treatment with carboplatin, etoposide and cisplatin for advanced small-cell lung cancer, and also developed pancytopenia and decreased haemoglobin during anticoagulant treatment with aspirin and clopidogrel. Additionally, she developed acute myocardial infarction during treatment with carboplatin [not all dosages, routes and durations of treatments to reactions onset stated].

The woman, who had locally advanced small-cell lung cancer, was admitted to the hospital in Torzym, Poland and started receiving systemic chemotherapy with etoposide 120 mg/m2 on -day 1−3 and infusion of carboplatin 300 mg/m2on -day 1. On the day of the initiation of chemotherapy, she developed anxiety with decreased arterial BP. She had been also...

Reference

  1. Plecka P. Acute myocardial infarction in an elderly patient treated for lung cancer. OnCOReview 8: A76-A79, No. 3, 2018. Available from: URL: http://doi.org/10.24292/01.OR.0901018 - PolandCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations